# SDR SIMA200210025

- Difficulty date: February 27, 2002
- Submitted: May 21, 2002
- Operation: Air carrier
- Aircraft: N319AM
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 319
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP8 INSPECTION, FOUND RIGHT WING REAR SPAR UPPER SPAR ANGLE TO BE CORRODED JUST OUTBOARD OF INBOARD AILERON HINGE.  REPAIRED IAW ATR FAX DO/TE/S560.0401/02-1004.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
